# SDR UALA2010060101895

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 30,113 hours, 12,099 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 376
- Condition: None
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  CAPT'S O2 MASK DOES NOT TEST PROPERLY.  SWAPPED HARNESS AND BOX WITH 2ND OBSERVERS - 2ND OBSERVERS SEAT AND EQUIPMENT INOP. REPLACED MASK.  MASK WORKS PROPERLY. BOX DOES NOT TEST AT ALL.  REPLACED MASK, NO HELP.  TURNED ON O2 CREW SUPPLY SWITCH ON OVERHEAD PANEL. O2 MASK AND BOX TESTED NORMAL.
